HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Convexified Gauss curvature flow of bounded open sets in an anisotropic external field a stochastic apporoximation and PDE

Files in This Item:
pre570.pdf1.12 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83715

Title: Convexified Gauss curvature flow of bounded open sets in an anisotropic external field a stochastic apporoximation and PDE
Authors: Ishii, H. Browse this author
Mikami, T. Browse this author
Issue Date: Nov-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 570
Start Page: 1
End Page: 37
Abstract: We construct a random crystalline ( or polyhedral) approximation of a convexified Gauss curvature flow of bounded open sets in an anisotropic external field. We also show that a weak solution to the PDE which describes the motion of a bounded open set is unique and is a viscosity solution of it.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69319
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University